# SDR AALA20002033

- Difficulty date: December 6, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1434A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11419
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Transformer
- Part number: AE5751MK1
- Part serial: 0665
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIT - FLT 2085 - EN ROUTE MEM-DFW, DETECTED STRONG ODOR IN COCKPIT.  AIR INTERRUPTED, DIVERTED LIT, AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE WINDOW HEAT TRANSFORMER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
